RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1980, Volume 44, Number 1, Pages 63–74 (Mi tmf3483)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical description of the evolution of an infinite classical system

P. V. Malyshev


Abstract: An infinite one-dimensional system of hard spheres is considered. The existence of thermodynamic limit for the solutions of the Cauchy problem for the Bogoliubov equations is proved in the case of arbitrary momenta and binary finite range potential of interaction. The solution is constructed for the initial data which are a local perturbation of the equilibrium thermodynamic functions.

Full text: PDF file (1320 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1980, 44:1, 603–611

Bibliographic databases:

Received: 09.04.1979

Citation: P. V. Malyshev, “Mathematical description of the evolution of an infinite classical system”, TMF, 44:1 (1980), 63–74; Theoret. and Math. Phys., 44:1 (1980), 603–611

Citation in format AMSBIB
\Bibitem{Mal80}
\by P.~V.~Malyshev
\paper Mathematical description of~the evolution of~an~infinite classical system
\jour TMF
\yr 1980
\vol 44
\issue 1
\pages 63--74
\mathnet{http://mi.mathnet.ru/tmf3483}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=586184}
\transl
\jour Theoret. and Math. Phys.
\yr 1980
\vol 44
\issue 1
\pages 603--611
\crossref{https://doi.org/10.1007/BF01038010}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LC84200005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3483
  • http://mi.mathnet.ru/eng/tmf/v44/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Ya. Petrina, V. I. Gerasimenko, “A mathematical description of the evolution of the state of infinite systems of classical statistical mechanics”, Russian Math. Surveys, 38:5 (1983), 1–61  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:177
    Full text:53
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019